Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 26, NWS Charleston, WV

April 8, 20204 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2020, 3:50 AM EDT for 4 counties in Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 3:50 AM EDT (07:50 UTC)
Expired
Apr 8, 2020, 4:15 AM EDT
In force
25 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Athens County, OH, Meigs County, OH, Vinton County, OH, Washington County, OH

The radar

The Charleston,WV radar (KRLX), 111 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:00 AM EDTTSTM WND DMG2 Wnw Albany, OHONE BIG TREE DOWN ON FACTORY ROAD NEAR ALBANY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 11:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
773 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS51 KRLX 080750
SVRRLX
OHC009-105-163-167-080815-
/O.NEW.KRLX.SV.W.0026.200408T0750Z-200408T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
350 AM EDT Wed Apr 8 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Meigs County in southeastern Ohio...
  Southwestern Washington County in southeastern Ohio...
  Athens County in southeastern Ohio...
  Northeastern Vinton County in southeastern Ohio...

* Until 415 AM EDT.

* At 350 AM EDT, a severe thunderstorm was located near Lake Hope
  State Park, moving east at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Athens, Albany, Coolville, Lake Hope State Park, Tuppers Plains,
  Chester, Darwin, Stroud Run State Park, The Plains and Little
  Hocking.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3939 8239 3938 8229 3943 8228 3926 8169
      3924 8169 3919 8175 3916 8175 3905 8184
      3931 8244
TIME...MOT...LOC 0750Z 285DEG 56KT 3935 8229 

HAIL...1.00IN
WIND...60MPH
 
$$

25
1 follow-up statement
412 
WWUS51 KRLX 080811
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
411 AM EDT Wed Apr 8 2020

OHC009-105-163-167-080821-
/O.EXP.KRLX.SV.W.0026.000000T0000Z-200408T0815Z/
Meigs OH-Washington OH-Athens OH-Vinton OH-
411 AM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON...ATHENS AND NORTHEASTERN VINTON COUNTIES
WILL EXPIRE AT 415 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
southeastern Ohio...and northwestern West Virginia.

LAT...LON 3939 8239 3938 8229 3943 8228 3926 8169
      3924 8169 3919 8175 3916 8175 3905 8184
      3931 8244
TIME...MOT...LOC 0811Z 285DEG 56KT 3927 8189 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:46 AM EDT, 4 minutes earlier.

Area forecast discussion, Apr 8, 3:46 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
346 AM EDT Wed Apr 8 2020

.SYNOPSIS...
A strong cold front crosses Thursday. High pressure Friday and
Saturday. Low pressure crosses Sunday/Sunday night, with a cold
front Monday morning. Cooler with weaker systems next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 150 AM Wednesday...

QLCS with scattered reports of damaging wind gusts, currently
over central OH and southern PA, will continue to advance
southeastward into the predawn hours. A bit of a capping
inversion exists around H7 across the area from the EML that
overspread the area last evening with instability becoming more
elevated with each passing hour as the surface cools.
Still...given the well organized structure and cold poop
propagation, I expect the eastward extent of this line to
continue to produce damaging wind gusts as it clips our
northeast WV counties in the next few hours. Farther west along
the line in central OH, a gradual weakening trend should ensue
as it advances out of our se OH counties and central WV in the
predawn. Models are struggling with how far south to take this,
with the HRRR seemingly flip flopping with keeping it more
across the central and northern Lowlands to sagging it south
into the Coal Fields by sunrise. For now, I will play the
middle road solution and monitor trends.

The actual cold front will lag several hours behind, decaying as
it meanders into the area. Meanwhile, surface heating across
the southern half of the area where there will be less clouds
will allow instability to build with MLCAPE values approaching 2
grand with deep layer shear values supportive of convective
growth. This should allow for an uptick in coverage this
afternoon across southern counties in the vicinity of the
boundary. A few of these storms could become strong as the
advance southeast out of the area in the late afternoon.

We will see a break in the action this evening as we await the
arrival of much stronger cold front. Convection associated with
this will race into the area around midnight or shortly
thereafter. SPC has the Tug Fork Valley painted in a slight
risk with an enhanced farther west across much of the Lower OH
Valley and TN Valley. Despite the time of night, MLCAPE values
will remain high and with strong deep layer shear and steep mid
level lapse rates, the potential for large hail and especially
damaging wind gusts will exist along the QLCS from the Tri-State
region and extending south into the Coal Fields and southwest
VA.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
As of 345 AM Wednesday...

Strong cold front crosses Thursday morning, taking the last of
the pre-frontal instability out of the mountains first thing.
Already tapering off west of the Ohio River at dawn, showers
end from west to east across the remainder of the forecast area
through the daylight morning hours.

In the wake of the cold front, mixing through H7, along with
strong low level wind fields, will promote strong wind gusts
Thursday, especially during the afternoon across northern
portions of the forecast area. These gusty winds will gradually
diminish Thursday night through Friday, with a brief pickup
possible Friday morning.

Showers may linger in the mountains Thursday afternoon into
Friday on wrap around moisture and upslope flow. The colder air
behind the system will also support snow over the higher
elevations of the northern WV mountains Friday night, and a
short wave trough rotating down the back side of an intense
upper level low churning up through Maine, may enhance the wrap
around upslope precipitation overnight Thursday night, with up
to an inch or so of snow accumulation over the higher terrain
possible.

High pressure building in Friday night will allow frost if
patchy stratocu atop the subsidence inversion is kept to a
minimum. The high will then move east of the area Saturday, and
clouds will increase, lower and thicken in developing warm
advection, ahead of the next low pressure system approaching
from the west.

Other than slowing down the progress of the colder air a bit
Thursday morning, central guidance temperatures and dew points
looked good. After falling a bit Thursday morning, temperatures
will not recover much on Thursday, and be furthest below normal
Thursday night through Friday night, with highs Friday mainly
in the 40s lowlands, 30s across the higher terrain. The humidity
will also be low Thursday and Friday afternoons amid gusty winds
especially Thursday and drier fuels by Friday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
As of 345 AM Wednesday...

Low pressure approaches Saturday night, and then crosses Sunday
and Sunday night, dragging a cold front across the area Monday
morning. The increasing chance for rain showers overnight
Saturday night into Sunday morning depends upon low level dry
air beneath the mid level warm advection moisture and lift, but
Sunday afternoon will be wet, along with the chance for
thunderstorms.

Showers and possible thunderstorms will end from west to east
overnight Sunday night into Monday morning. A dry respite is
then possible to start the new work week, but the timing of any
light precipitation after that next week then depends upon the
timing of short wave troughs rotating about a large upper level
low over eastern Canada, and even whether that lows rolls on
east, or just lingers near Hudson bay.

After near normal temperatures to start the week, central
guidance showers temperatures falling back below normal heading
into midweek, with another frosty night possible if we could
sneak a night between systems.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
As of 235 AM Wednesday...

Line of strong convection along and ahead of a cold front will
move into the area over the next several hours. Strong gusts
are possible across northern TAF sites thru 09Z as this moves
through along with brief IFR conditions with a period of
lingering MVFR CIGs. It will take until closer to 12Z for this
to affect HTS/CRW and should be in a much weakened fashion.

The boundary will slow later this morning and with additional
heating, convection be realized once again this afternoon with
BKW potentially affected with TSRA.

Another, much stronger, cold front will cross in the 06-12Z time
frame tonight with another round of convection, potentially with
strong winds for HTS/CRW/BKW.

Gusty and variable winds possible with any thunderstorms through
12Z with west to northwesterly behind the front, becoming gusty
in the afternoon to 20 kts.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: Medium 06-12Z, high thereafter.

ALTERNATE SCENARIOS: Broken line of thunderstorms moving through
12Z will create highly variable cig/vis in the heaviest
downpours.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              WED 04/08/20
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    M    M    M    H    H    H    H    H    M    H
CKB CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    H

AFTER 06Z THURSDAY...
IFR conditions possible in showers and thunderstorms overnight Wednesday
night, and again late Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/30
NEAR TERM...30
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...30
Hazardous weather outlook, Apr 7, 11:45 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1145 PM EDT Tue Apr 7 2020

KYZ101>103-105-OHZ083-085>087-WVZ005>008-013>018-024>030-034-039-040-
090345-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH-
Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Wyoming-Upshur-
Barbour-
1145 PM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

A slight risk of severe thunderstorms exists for the entire area
tonight. Scattered strong to severe thunderstorms or a line of
storms may impact much of the area late tonight. Damaging winds and
are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-090345-
Perry-Morgan-Athens-Washington-Vinton-Wood-Pleasants-Tyler-Ritchie-
Doddridge-Harrison-Taylor-
1145 PM EDT Tue Apr 7 2020

...SEVERE THUNDERSTORM WATCH 85 IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-090345-
Dickenson-Buchanan-McDowell-
1145 PM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Tonight.

There is a marginal risk for severe thunderstorms late tonight with
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ515>526-090345-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1145 PM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Tonight.

A slight risk of severe thunderstorms exists for the entire area
tonight. Scattered strong to severe thunderstorms or a line of
storms may impact much of the area late tonight. Damaging winds are
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 7, 9:52 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
952 PM EDT TUE APR 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             ELKINS                  38.93N  79.85W
04/07/2020  E0.75 INCH       RANDOLPH           WV   PUBLIC

            DIME SIZED HAIL REPORTED IN EKLINS

0537 PM     HAIL             2 N LOWER SALEM         39.59N  81.39W
04/07/2020  M1.75 INCH       WASHINGTON         OH   PUBLIC

            GOLF BALL SIZE HAIL LASTING FOR 15 MINUTES

0554 PM     HAIL             3 E LOWER SALEM         39.56N  81.34W
04/07/2020  E1.00 INCH       WASHINGTON         OH   TRAINED SPOTTER

            QUARTER SIZE HAIL AND HEAVY RAIN REPORTED.

0630 PM     HAIL             1 S MOUNTAIN            39.36N  80.91W
04/07/2020  E1.25 INCH       RITCHIE            WV   EMERGENCY MNGR

            HAIL DAMAGE TO ROOF SHINGLES AND SIDING ON ROUTE 74
            NEAR RITCHIE/TYLER COUNTY LINE. ALSO PLOWING 2 TO 3
            INCHES OF HAIL ACCUMULATION ON ROUTE 74 BETWEEN MOUNTAIN
            AND PENNSBORO. TIME ESTIMATED FROM RADAR.

0630 PM     TSTM WND DMG     2 E MOUNTAIN            39.36N  80.87W
04/07/2020                   TYLER              WV   EMERGENCY MNGR

            ONE TREE CLEARED FROM ROUTE 74 NEAR THE RITCHIE/TYLER
            COUNTY LINE.

0636 PM     HAIL             PENNSBORO               39.28N  80.97W
04/07/2020  M1.00 INCH       RITCHIE            WV   TRAINED SPOTTER

            BIGGEST HAIL STONE SIZE OF A QUATER. NICKLE SIZE HAIL
            COVERING THE GROUND.

0644 PM     HAIL             WEST UNION              39.30N  80.78W
04/07/2020  E1.25 INCH       DODDRIDGE          WV   EMERGENCY MNGR

            HAIL DAMAGE TO ROOF SHINGLES AND SIDING. ALSO PLOWING
            HAIL ACCUMULATION ON ROUTE 50 BETWEEN THE PENNSBORO AND
            WEST UNION EXITS. TIME ESTIMATED FROM RADAR.

0707 PM     HAIL             1 SSW LEOPOLD           39.11N  80.75W
04/07/2020  M1.00 INCH       DODDRIDGE          WV   PUBLIC

            QUARTER SIZE HAIL.

0725 PM     HAIL             JACKSON MILL            39.10N  80.48W
04/07/2020  M0.75 INCH       LEWIS              WV   PUBLIC

            DIME SIZE HAIL.

0728 PM     HAIL             2 SE WESTON             39.02N  80.44W
04/07/2020  M0.75 INCH       LEWIS              WV   TRAINED SPOTTER

            DIME SIZE HAIL COVERING THE GROUND.

0730 PM     HAIL             5 SSW STONEWALL JACKSON 38.94N  80.51W
04/07/2020  M1.25 INCH       LEWIS              WV   PUBLIC

            HALF DOLLAR SIZE HAIL.

0735 PM     HAIL             3 SW WESTON             39.01N  80.51W
04/07/2020  M1.75 INCH       LEWIS              WV   TRAINED SPOTTER

            GOLF BALL SIZE HAIL COVERING THE GROUND.

0739 PM     HAIL             STONEWALL JACKSON       39.01N  80.47W
04/07/2020  M1.75 INCH       LEWIS              WV   PARK/FOREST SRVC

            GOLF BALL SIZE HAIL.

0748 PM     HAIL             FRENCH CREEK            38.89N  80.30W
04/07/2020  E0.75 INCH       UPSHUR             WV   TRAINED SPOTTER

            DIME SIZE HAIL COVERING THE GROUND IN POCKETS.

0748 PM     HAIL             FRENCH CREEK            38.89N  80.30W
04/07/2020  M1.50 INCH       UPSHUR             WV   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL, LOTS OF THEM.

&&

EVENT NUMBER RLX2000765 RLX2000766 RLX2000773 RLX2000777 RLX2000779
RLX2000767 RLX2000778 RLX2000768 RLX2000770 RLX2000769 RLX2000774
RLX2000771 RLX2000772 RLX2000775 RLX2000776

ROCHE
Special weather statement, Apr 8, 2:59 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Charleston WV
259 AM EDT Wed Apr 8 2020

OHZ067-080715-
Morgan-
259 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORGAN COUNTY...

At 259 AM EDT, a strong thunderstorm was located 8 miles northeast of
McConnelsville, moving east at 60 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

This storm will remain over mainly rural areas of northeastern Morgan
County.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3975 8164 3971 8164 3973 8184 3976 8184
TIME...MOT...LOC 0659Z 274DEG 53KT 3976 8176

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:59 AM EDTSpecial Weather StatementRLXMorgan16 min
Apr 8, 3:03 AM EDTSevere Thunderstorm WarningRLXMorgan27 min
Apr 8, 3:26 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington34 min
Apr 8, 3:34 AM EDTSevere Thunderstorm WarningRLXWashington26 min
Apr 8, 4:22 AM EDTSpecial Weather StatementRLXMeigs23 min
Apr 8, 5:49 AM EDTSevere Thunderstorm WarningRLXGallia, Jackson26 min
Apr 8, 6:00 AM EDTSevere Thunderstorm WarningRLXGallia, Jackson30 min
Apr 8, 6:28 AM EDTSpecial Weather StatementRLXGallia32 min
Apr 8, 8:18 AM EDTSpecial Weather StatementRLXJackson27 min
Apr 8, 1:33 PM EDTSpecial Weather StatementRLXLawrence27 min
Apr 8, 2:01 PM EDTSevere Thunderstorm WarningRLXLawrence36 min
Apr 8, 4:51 PM EDTAreal Flood WarningRLXWashington5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.